# SDR DALA2025111708381

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 IN REF NRC 00234: CORROSION OUT OF LIMITS ON SIDE PLATE LT SIDE BTW STA 1390 TO STA 1410 PER B757-300 SRM 53-00-53- 1A PROCEDURE.1 AD.1 FIGURE 101 (SHEET 4 OF 9) NOTE. C DETAIL. 9 38757 NDT MANUAL PART. 4 51-00-10 PROCEDURE 2.  CORROSION LEVEL 2. SIDE PLATE LT SIDE BTW STA 1390 TO STA 1410 WAS REPAIRED PER B757-300 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2. (1305699)
